# SDR JJBA202109083012

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 17-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER CABIN RH SIDE OMEGA FLOOR BEAM DOUBLER HAS CORROSION JUST FWD OF FR19 UPPER SURFACE. BLENDED CORROSION ON RH OMEGA BEAM JUST FORWARD OF FRAME 19. FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF ALLOWABLE LIMITS. CUT OUT DAMAGE ON RH OMEGA BEAM JUST FORWARD OF FRAME 19. LOCATED AND DRILLED NEW RH OMEGA BEAM. INSTALLED FORWARD AND AFT SPLICE ON RH OMEGA BEAM. INSTALLED NEW OMEGA BEAM SUPPORT COLUMNS AT FRAMES 19. INSTALLED RT HAND OMEGA FLOOR BEAM FROM FRAME 17+6 TO 24+6
